Convergence a.e. of spherical partial Fourier integrals on weighted spaces for radial functions: endpoint estimates

Tom 192 / 2009

María J. Carro, Elena Prestini Studia Mathematica 192 (2009), 173-194 MSC: 26D10, 42B10. DOI: 10.4064/sm192-2-5

Streszczenie

We prove some extrapolation results for operators bounded on radial $L^p$ functions with $p\in (p_0, p_1)$ and deduce some endpoint estimates. We apply our results to prove the almost everywhere convergence of the spherical partial Fourier integrals and to obtain estimates on maximal Bochner–Riesz type operators acting on radial functions in several weighted spaces.

Autorzy

  • María J. CarroDepartament de Matemática Aplicada i Análisi
    Universitat de Barcelona
    08071 Barcelona, Spain
    e-mail
  • Elena PrestiniDipartimento di Matematica
    Università di Roma “Tor Vergata”
    00133 Rome, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek